# SDR AWXA200600333

- Difficulty date: January 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED STRINGER CLIP CRACKED, .125 INCHES IN LENGTH, AT BS 616 AND STR 4R.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT BS 616 AND STR 4R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
